advertisement

Depression

Question
Posted by: S E Bisschoff | 2017/11/13

Q.

Used Venlor 75mg now on 40 mg lexamil feeling much more depressed

Gp changed venlor 75 to lexamil 40mg + Brazepam for anxiety. I am in a very llow so bad that life has no meaning. Im like robot. There is movement but its all empty. I realy need help and the right meds.

Expert's Reply

A.

Depression expert
- 2017/11/14

Hello SE,
It does indeed sound as though you have become seriously depressed ; and though treatment can be very effective,  it takes time for any antidepressant to how how well it will work for you ( as we each differ in our internal chemistry ) : at last 2 weeks to show its usefulness.  And one antidepressant may work excellently in you, and another may be disappointing. Most antidepressants are also effective in reducing anxiety, so I wouldn't usually add a benzo drug like Brazepam.
Do see if you can arrange to see a specialist psychiatrist for a second opinion and a fresh assessment, and a discussion of your treatment choices. These should include the range of antidepressants now available, and also perhaps a combination with CBT counselling, which is also very helpful

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.